# SDR DALA2024062506503

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Debonded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND COMPOSITE MATERIAL ON LEADING EDGE ACCESS PANEL 342DR (INB. SIDE) AT HORIZONTAL STABILIZER.      LEADING EDGE ACCESS PANEL 342DR (INB. SIDE ) AT HORIZONTAL STABILIZER WAS REPAIRED IAW PRI ER/A 618656-14 REV. 0. AND ER/A 618656-14 REV. ORIGINAL.
